RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Glavatsky, Sergei Timofeevich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:953
Abstract pages:1167
Full texts:375
References:159
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person27550
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/259286

Publications in Math-Net.Ru
2012
1. S. T. Glavatsky, A. V. Mikhalev, V. V. Tenzina, “The topological Jacobson radical of rings. II”, Fundam. Prikl. Mat., 17:1 (2012),  53–64  mathnet; J. Math. Sci., 185:3 (2012), 381–388  scopus
2010
2. S. T. Glavatsky, A. V. Mikhalev, V. V. Tenzina, “The topological Jacobson radical of rings. I”, Fundam. Prikl. Mat., 16:8 (2010),  49–68  mathnet  mathscinet; J. Math. Sci., 185:2 (2012), 207–220  scopus
2004
3. B. Bazigaran, S. T. Glavatskii, A. V. Mikhalev, “Topological prime radical of a group”, Fundam. Prikl. Mat., 10:4 (2004),  15–22  mathnet  mathscinet  zmath  elib; J. Math. Sci., 140:2 (2007), 186–190  elib  scopus
4. B. Bazigaran, S. T. Glavatskii, A. V. Mikhalev, “A topological prime quasiradical”, Fundam. Prikl. Mat., 10:3 (2004),  11–22  mathnet  mathscinet  zmath; J. Math. Sci., 139:4 (2006), 6663–6671  scopus
1989
5. K. I. Beĭdar, S. T. Glavatskiĭ, A. V. Mikhalëv, “Varieties of topological $\Omega$-groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 6,  40–42  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:6 (1989), 35–37

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020